Alert archive / Utah / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 12, 2016, 5:43 PM MDT for Tooele County, Utah. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 5:43 PM MDT (23:43 UTC)
- Expired
- Jun 12, 2016, 6:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 138 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 11.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
587 WUUS55 KSLC 122343 SVRSLC UTC045-130015- /O.NEW.KSLC.SV.W.0010.160612T2343Z-160613T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 543 PM MDT SUN JUN 12 2016 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL TOOELE COUNTY IN UTAH... * UNTIL 615 PM MDT * AT 543 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 26 MILES SOUTHEAST OF WENDOVER... AND MOVING NORTHEAST AT 35 MPH. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL TOOELE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4026 11380 4047 11396 4071 11352 4048 11329 TIME...MOT...LOC 2343Z 237DEG 31KT 4041 11378 $$ CRK
1 follow-up statement
822 WWUS55 KSLC 122359 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 559 PM MDT SUN JUN 12 2016 UTC045-130015- /O.CON.KSLC.SV.W.0010.000000T0000Z-160613T0015Z/ TOOELE UT- 559 PM MDT SUN JUN 12 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR WEST CENTRAL TOOELE COUNTY... AT 559 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 24 MILES SOUTHWEST OF KNOLLS...OR 27 MILES SOUTHEAST OF WENDOVER...MOVING NORTHEAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL TOOELE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4034 11371 4053 11384 4071 11352 4048 11329 TIME...MOT...LOC 2359Z 237DEG 31KT 4049 11363 $$ CRK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:36 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 12, 3:36 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 336 PM MDT SUN JUN 12 2016 .SYNOPSIS...A cool upper trough will slowly cross the Great Basin today through Monday. Weak high pressure will follow briefly Monday night into Tuesday. A dry southwest flow is forecast to develop midweek, with strong high pressure moving back in for the upcoming weekend. && .SHORT TERM (Through 00Z Wednesday)...Water vapor loop shows a closed low approaching from southern California. AMDAR 400-200MB wind observations place a 75-125kt cyclonic jet along the west coast then northward from southern California over the western Great Basin and northern Rockies. GOES/HRRR/12Z KSLC RAOB indicate the precipitable water value ranges from 0.20"-0.30" southern mountains to 0.75-0.90" across the northwest and southeast valleys. With yesterday's cold front retreating northward into north central Utah this afternoon, warmer, drier and gusty south winds will be common south of this boundary. The boundary and proximity of the upper level jet will also aid in convective development across the north central areas. SREF indicates 30kts of effective shear is a lock with a good chance for 40kts. SPC Mesoscale Analysis page based off the RAP currently indicates 45-55kts of shear across west central Utah. Given the extra forcing mechanisms, despite our slimmer instability compared to east of the Rockies, we may still maintain a good balance for sustainment of updrafts. Have mentioned this risk for damaging winds (despite higher dewpoints) and large hail in the HWO. Convection gradually weakens this evening, but wont be ruling out isolated activity overnight with the trough approaching. This is the reason PoPs increase between late tonight and tomorrow morning, furthermore with diurnal heating during the afternoon. Not expecting nearly the threat for severe convection with a much lower probability of 30kts of effective shear. Convection though could potentially affect the entire region due to the arriving dynamics. Convection wanes Monday night with loss of heating and the passage of the trough axis. Could have enough moisture for isolated afternoon convection in the NE mountains Tuesday afternoon, and across NW Utah later in the day ahead of the next northern stream cold front. && .LONG TERM (After 00Z Wednesday)...A broad storm system is progged to dive south along the Pacific Northwest coast early next week before stalling just off the coast during the middle to latter part of the week. The location of the system will keep gusty southwest flow over much of the forecast area into Friday as the airmass dries and warms. Global models indicate that the system will finally move onshore Friday before tracking northeast through Oregon and Washington. As the system continues northward, the winds will tend to relax and building high pressure will allow the warming and drying trend to continue with maxes running in excess of 15F above seasonal norms by the upcoming weekend. && .HYDROLOGY...Recent spell of heat has led to a significant increase of high elevation snowmelt. Rises on streams and tributaries, especially those off the Uinta mountains have brought them to bankfull. Additional rainfall this weekend may further increase flows, though with temperatures cooling, snowmelt rates will decrease. Waterways will be running at bankfull, cold and fast this weekend, please keep children and pets away. && .AVIATION...VFR conditions are expected at KSLC through tonight. Northwest winds will switch back to the south between 03-04z. There is a 20 percent chance of a thunderstorm impacting the terminal through 04z with gusty erratic winds and lightning. && .FIRE WEATHER...Remnant moisture will provide for scattered to numerous showers and thunderstorms primarily across the northern two thirds of Utah through this evening. Lightning, and gusty/erratic winds are threats along with the potential for wetting rainfall. Gusty south winds and low RH will provide critical fire weather conditions to many southern Utah valleys this afternoon though fuels are deemed as not critical. Another round of activity across the entire state Monday as a strong disturbance passes through. Critical fire weather conditions may occur across the southeast valleys. A dry gusty southwest flow sets up midweek setting up a warming trend with much drier conditions developing across the region. && .SLC Watches/Warnings/Advisories... UT...None. WY...None. && SHORT TERM...Rogowski LONG TERM...Traphagan AVIATION...Seaman FIRE WEATHER...Rogowski HYDROLOGY...Rogowski For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 12, 10:43 AM MDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1043 AM MDT SUN JUN 12 2016 UTZ001>016-019>021-517-518-WYZ021-131300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1043 AM MDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING FROM A CORRIDOR INCLUDING WENDOVER...PROVO...SALT LAKE CITY...OGDEN AND EVANSTON. LOCALLY STRONG GUSTY WINDS AND LARGE HAIL WILL BE POSSIBLE. GUSTY SOUTH WINDS AND LOW RH WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO THE SOUTHERN UTAH VALLEYS...HOWEVER FUELS ARE DEEMED NOT CRITICAL YET. RIVERS AND STREAMS THAT FLOW OUT OF THE UINTA MOUNTAINS ACROSS NORTHEAST UTAH AND SOUTHWEST WYOMING ARE RUNNING HIGH...FAST AND COLD FROM HIGH ELEVATION SNOW MELT. PLEASE MAKE SURE TO KEEP CHILDREN AND PETS AWAY FROM THESE WATERWAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY SOUTH WINDS AND LOW RH WILL EXPAND ACROSS MUCH OF THE REGION THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jun 12, 3:33 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 333 PM MDT SUN JUN 12 2016 UTZ005-015-122215- GREAT SALT LAKE DESERT AND MOUNTAINS UT-WEST CENTRAL UTAH UT- 333 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TOOELE AND NORTH CENTRAL JUAB COUNTIES UNTIL 415 PM MDT... AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF FISH SPRINGS WILDLIFE REFUGE... OR 46 MILES NORTHWEST OF DELTA...MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL TOOELE AND NORTH CENTRAL JUAB COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3956 11328 3963 11348 4007 11320 3990 11284 TIME...MOT...LOC 2133Z 211DEG 25KT 3966 11334 CRK
Special weather statement, Jun 12, 4:38 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 438 PM MDT SUN JUN 12 2016 UTZ006-007-009-122315- WASATCH MOUNTAIN VALLEYS UT-WESTERN UINTA MOUNTAINS UT- WASATCH MOUNTAINS I-80 NORTH UT- 438 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WEBER...SOUTHERN RICH...NORTHEASTERN MORGAN AND NORTHWESTERN SUMMIT COUNTIES UNTIL 515 PM MDT... AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF COALVILLE...MOVING NORTH AT 30 MPH. PEA TO DIME SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... COALVILLE...HOYTSVILLE...EMORY...WAHSATCH AND CASTLE ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4089 11110 4086 11142 4144 11149 4145 11106 TIME...MOT...LOC 2237Z 178DEG 27KT 4102 11130 CRK
Special weather statement, Jun 12, 4:41 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
441 PM MDT SUN JUN 12 2016
UTZ005-122330-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
441 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE AND WESTERN
BOX ELDER COUNTIES UNTIL 530 PM MDT...
AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MONTELLO...MOVING NORTHEAST
AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LUCIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.
&&
LAT...LON 4160 11404 4185 11360 4099 11331 4091 11402
4096 11405
TIME...MOT...LOC 2241Z 224DEG 30KT 4132 11404
CRKSpecial weather statement, Jun 12, 5:06 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
506 PM MDT SUN JUN 12 2016
UTZ005-130000-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
506 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOELE COUNTY UNTIL
600 PM MDT...
AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF IBAPAH...OR 31 MILES NORTHEAST
OF LAGES JUNCTION...MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE
POSSIBLE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN TOOELE
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4020 11404 4047 11405 4068 11357 4012 11332
4011 11405
TIME...MOT...LOC 2306Z 229DEG 25KT 4024 11407
CRKSpecial weather statement, Jun 12, 5:22 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
522 PM MDT SUN JUN 12 2016
UTZ005-130015-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
522 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX ELDER COUNTY
UNTIL 615 PM MDT...
AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 26 MILES SOUTHWEST OF PARK VALLEY...OR 32 MILES
NORTHEAST OF MONTELLO...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
STANDROD...ROSETTE...YOST...GROUSE CREEK...LYNN AND ETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.
&&
LAT...LON 4199 11328 4198 11324 4146 11365 4148 11404
4199 11404
TIME...MOT...LOC 2322Z 205DEG 26KT 4157 11372
CRKSpecial weather statement, Jun 12, 5:26 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
526 PM MDT SUN JUN 12 2016
UTZ003-005-007-008-130000-
WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WASATCH MOUNTAINS I-
80 NORTH UT-SALT LAKE AND TOOELE VALLEYS UT-
526 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UTAH...EASTERN
TOOELE AND WESTERN SALT LAKE COUNTIES UNTIL 600 PM MDT...
AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HERRIMAN...OR 10 MILES EAST OF TOOELE...
MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...SANDY...MURRAY...WEST JORDAN...
TAYLORSVILLE...SOUTH JORDAN...DRAPER...RIVERTON...COTTONWOOD HEIGHTS...
MIDVALE...HOLLADAY...SOUTH SALT LAKE...HERRIMAN...BLUFFDALE...OQUIRRH...
KEARNS...CANYON RIM...MILLCREEK AND EAST MILLCREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.
&&
LAT...LON 4086 11208 4074 11176 4043 11198 4046 11203
4045 11209 4046 11212 4049 11225
TIME...MOT...LOC 2326Z 205DEG 26KT 4053 11211
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:10 PM MDT | Special Weather Statement | SLC | Duchesne | 50 min |
| Jun 12, 12:33 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 27 min |
| Jun 12, 2:45 PM MDT | Special Weather Statement | SLC | Wasatch | 45 min |
| Jun 12, 3:29 PM MDT | Special Weather Statement | SLC | Wasatch | 31 min |
| Jun 12, 3:33 PM MDT | Special Weather Statement | SLC | Juab | 42 min |
| Jun 12, 4:38 PM MDT | Special Weather Statement | SLC | Morgan | 37 min |
| Jun 12, 4:41 PM MDT | Special Weather Statement | SLC | 49 min | |
| Jun 12, 4:57 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Rich, Summit | 33 min |
| Jun 12, 5:06 PM MDT | Special Weather Statement | SLC | Tooele | 54 min |
| Jun 12, 5:22 PM MDT | Special Weather Statement | SLC | Box Elder | 53 min |
| Jun 12, 5:26 PM MDT | Special Weather Statement | SLC | Salt Lake | 34 min |
| Jun 12, 5:45 PM MDT | Special Weather Statement | SLC | Tooele | 60 min |
| Jun 12, 5:50 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 40 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.